# SDR ASAA2022080239311

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,747 hours, 14,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D7170201
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1695 & M1670 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES M1695 AND M1670 AND INSTALLATION TEST GOOD IAW B737-800 AMM 33-51-06-960-806.
